Skip to Content

Acetaminophen/Hydrocodone - Is it possible for a person to have mood changes on this?

Responses (5)

balbanese 25 Jul 2012

Yes, especially if it's abused. Normally, if taken as directed it will not, unless you are very sensitive to these types of meds. Hope this helps.

Anonymous 26 Jul 2012

Hi sonja fizer, & welcome to the site. Yes, it is possible. Depending on who what where & when, concerning the dose, the predisposition of the person taking it etc... Some get a high feeling with all kinds of energy, others may find it makes them sleepy and/or depressed. Like I stated it would depend on if it's a one time thing, or taken regularly, & many other factors. More info might help answer your question better...

DzooBaby 26 Jul 2012

Most definitely!

endlessPred 26 Jul 2012

Absolutely. I once told my rheumy I was ready to start ripping the tops of cans off with my teeth. Anger and depression occur for me. Tend to be hyper reactive. So I take drugs to counteract the drugs. Ah life, so interesting.

Anonymous 26 Jul 2012

Hello sonja fizer. I'll agree with the other resonses yes certainly. Best of wishes, pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions